| Catalog Number |
502-03-56E |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient has pain all the time but worse after he sits and stands.He walks with an antalgic gait, and has to use rolling seated walker for ambulation.He has groin pain with internal rotation, external rotation, abduction and adduction.It is alleged that the patient has acetabular component loosening and needs a revision.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.